Atatürk Üniversitesi Atatürk Üniversitesi
Ara
Yayınlara dön
Makale Tam Makale Uluslararası 2022 Açık erişimli

COEFFICIENT INEQUALITIES FOR SUBCLASSES OF ANALYTIC FUNCTIONS BASED ON QUASI-SUBORDINATION AND MAJORIZATION RELATED WITH SIGMOID FUNCTIONS

Lakshminarayanan Vanitha, Chellakutti Ramachandran, Gangadharan Murugusundaramoorthy, Halit Orhan

Mathematica Cilt 64 · Sayı 1 · ss. 130–148 · 01.06.2022
DOI ile aç

Özet

© 2022, Publishing House of the Romanian Academy. All rights reserved.In the present paper, we estimate the coefficient bounds for certain subclasses of the starlike and convex functions using quasi-subordination and majorization relating with sigmoid functions.

Anahtar kelimeler

Univalent function Subordination Majorization quasi-subordination

Atıf için künye

Vanitha, L., Ramachandran, C., Murugusundaramoorthy, G., & Orhan, H. (2022). COEFFICIENT INEQUALITIES FOR SUBCLASSES OF ANALYTIC FUNCTIONS BASED ON QUASI-SUBORDINATION AND MAJORIZATION RELATED WITH SIGMOID FUNCTIONS. Mathematica, 64(1), 130–148. https://doi.org/10.24193/mathcluj.2022.1.15

BibTeX
@article{vanitha2022-73112,
  author = {Vanitha, Lakshminarayanan and Ramachandran, Chellakutti and Murugusundaramoorthy, Gangadharan and Orhan, Halit},
  title = {COEFFICIENT INEQUALITIES FOR SUBCLASSES OF ANALYTIC FUNCTIONS BASED ON QUASI-SUBORDINATION AND MAJORIZATION RELATED WITH SIGMOID FUNCTIONS},
  journal = {Mathematica},
  year = {2022},
  volume = {64},
  number = {1},
  pages = {130--148},
  issn = {1222-9016},
  doi = {10.24193/mathcluj.2022.1.15},
  url = {https://akademik.atauni.edu.tr/yayinlar/73112-coefficient-inequalities-for-subclasses-of-analytic-functions-based-on-quasi}
}